# SDR A6WA200340057

- Difficulty date: April 19, 2003
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037708
- Part serial: 81F0519
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXPERIENCED RAPID DECOMPRESSION AT FL310, COMMENCED EMERGENCY DESCENT, WERE UNABLE TO REGAIN CONTROL OF PRESSURIZATION IN MANUAL MODE, DROPPED ALL PASSENGER OXYGEN MASKS.  DEPLETED OXYGEN SUPPLY, CABIN ALTITUDE RWP.  REMOVED AND REPLACED OUTFLOW VALVE.  SHOP FINDINGS, FAULT NOT CONFIRMED BUT FAILED VISUAL, REJECTED FOR OVERSPRAY, CONTAMINATED DIAPHRAGM. REPLACED RETAINER, VALVE ASSEMBLY, DIAPHRAGM ASSY, FILTER AND GASKET.  (M)
